# SDR USAA2014070700001

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 27,945 hours, 12,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMER LIGHT ON ROW 16L INOPERATIVE.  FOUND SEAT CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR & OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-009-A.
